# SDR S2YA05040

- Difficulty date: July 4, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 230GC02703
- Condition: Inoperative
- Part time: 1 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THEY LOST NR 1, 2, AND 3 DISPLAY UNITS ALONG WITH THE FLIGHT DIRECTOR AND NON-ESSENTIAL BUSS 1 FAIL.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE REPLACED THE 1VE PANEL AND WITH OPERATIONAL CHECKS GOOD THE AC WAS RETURNED TO SERVICE.  NOTE: THIS 1VE PANEL WAS JUST REPLACED THAT DAY TO ELIMINATE AN APUAND DC POWER PROBLEM.  (K)
